MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO; SURGICAL MESH
Catalog Number 5955460
Medical Device Problem Codes Defective Device (2588); Patient Device Interaction Problem (4001); Migration (4003)
Health Effect - Clinical Codes Abdominal Pain (1685); Pain (1994); Hernia (2240); Insufficient Information (4580)
Date of Event 04/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges that the patient had subsequent surgical intervention and "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient"; however, no details have been provided.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Should additional information be provided, a supplemental emdr will be submitted.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : not returned.
 
Event or Problem Description
Attorney alleges that the patient underwent surgery for implant of an unspecified bard/davol ventralight st on (b)(6) 2022.As reported the patient is making a claim for an adverse patient outcome against the ventralight st.Attorney alleges that the patient had revision surgery on (b)(6) 2023.Attorney alleges general allegations for "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient." it is also alleged that the patient experienced emotional distress and the device was defective.
 
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges that the patient had subsequent surgical intervention and "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient"; however, no details have been provided.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Addendum: h11: this supplemental emdr is submitted to document additional information provided and to correct product identifiers root cause is inconclusive, no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-dec-2021) is considered to be a best estimate.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Attorney alleges that the patient underwent surgery for implant of an unspecified bard/davol ventralight st on (b)(6) 2022.As reported the patient is making a claim for an adverse patient outcome against the ventralight st.Attorney alleges that the patient had revision surgery on (b)(6) 2023.Attorney alleges general allegations for "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient." it is also alleged that the patient experienced emotional distress and the device was defective.Addendum per additional information provided: (b)(6) 2022 - patient was diagnosed with incarcerated ventral hernia thereby underwent robotic assisted repair with implant of ventralight st mesh using echo ps (device #1).Per op notes, ¿the hernia sac was identified with incarcerated omentum.The omentum was reduced and excised.The sac was excised.A ventralight st mesh using echo ps (device #1) was placed and sutured.¿ (b)(6) 2023 - patient was diagnosed with recurrent ventral hernia with abdominal pain thereby underwent robotic assisted repair with excision of ventralight st mesh implanted using echo ps (device #1) and implant of ventralight st mesh using echo ps (device #2).Per op notes, ¿the prior mesh (device #1) was identified to be torn away from the sides of hernia causing hernia recurrence.The old mesh explanted completely.The hernia defect was identified and reduced.A ventralight st mesh using echo ps (device #2) was placed and sutured.¿.

Brand Name
VENTRALIGHT ST W/ ECHO
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED 3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
4018258495
MDR Report Key17807107
Report Number1213643-2023-093787
Device Sequence Number7183935
Product Code FTL
UDI-Device Identifier00801741031724
UDI-Public(01)00801741031724(17)231128(10)HUFZ1375
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K130968
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/28/2023
Device Catalogue Number5955460
Device Lot NumberHUFZ1375
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/19/2023
Supplement Date Received by Manufacturer07/16/2025
Initial Report FDA Received Date09/25/2023
Supplement Report FDA Received Date08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Required Intervention;
Patient Age55 YR
Patient SexMale
Patient Weight122 KG